Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 3, Pages 221-231
http://dx.doi.org/10.1080/10241230215288

Study of the stability of fuzzy controllers by an estimation of the attraction regions: A Vector Norm approach

1Institut Agro-Alimentaire de Lille, LAIL UPRES A CNRS 8021, Cite Scientifique, Villeneuve d'Ascq 59655, France
2Ecole Centrale de Lille , LAIL UPRES A CNRS 8021, Cite Scientifique, Villeneuve d'Ascq 59655, France

Received 3 August 2000; Revised 10 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J.-Y. Dieulot, A. El Kamel, and P. Borne, “Study of the stability of fuzzy controllers by an estimation of the attraction regions: A Vector Norm approach,” Mathematical Problems in Engineering, vol. 8, no. 3, pp. 221-231, 2002. https://doi.org/10.1080/10241230215288.